# SDR SWAA2022040682888

- Difficulty date: March 11, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TIE DOWN LOCATED BS 794.5 AND BS847 AT RBL25.2 AND WL163.56 AT AFT CARGO COMPARTMENT (2 EA) 2022-129594 / [01] REPLACED TIE DOWN 2 E/A LOC BS794.5 AND 847 AT RBL 25.2 WL163.56 AT AFT CARGO COMP I.A.W SRM 51-40-02 B737-700. DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700;[02] REPLACED TIE DOWN 2 E/A LOC BS794.5 AND 847 AT RBL 25.2 WL163.56 AT AFT CARGO COMP I.A.W SRM 51-40-02 B737-700. DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700
